# SDR IXXA20170201032

- Difficulty date: November 16, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Bs 1303-1306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AROUND FASTENERS BS  1303, STRINGER 30L. REMOVED AND REPLACED CORRODED SKIN IAW SRM 51-40-02 PAGE 4-B AND PAGE 9.
